Exponential behavior in the presence of dependence in risk theory

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)257-273
JournalJournal of applied probability
Volume43
Issue number1
Publication statusPublished - 2006

Cite this

Exponential behavior in the presence of dependence in risk theory. / Albrecher, Hansjörg; Teugels, J.

In: Journal of applied probability, Vol. 43, No. 1, 2006, p. 257-273.

Research output: Contribution to journalArticleResearchpeer-review

@article{e7ce0785679746e1836ab0b214f3258e,
title = "Exponential behavior in the presence of dependence in risk theory",
author = "Hansj{\"o}rg Albrecher and J. Teugels",
year = "2006",
language = "English",
volume = "43",
pages = "257--273",
journal = "Journal of applied probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "1",

}

TY - JOUR

T1 - Exponential behavior in the presence of dependence in risk theory

AU - Albrecher, Hansjörg

AU - Teugels, J.

PY - 2006

Y1 - 2006

M3 - Article

VL - 43

SP - 257

EP - 273

JO - Journal of applied probability

JF - Journal of applied probability

SN - 0021-9002

IS - 1

ER -